# SDR DALA2024101410091

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CRACK INDICATION FOUND AT HOLE 3 LOWER OUTBOARD POSITION IN FR68 LH LOCATED AT DOOR STOP FITTING 1 AREA. CORRECTIVE ACTION: PERFORMED REPAIR ON HOLE 3 OUTBOARD POSITION IN FR68 LH LOCATED AT DOOR STOP FITTING 1 AREA AS PER A319 53-41-12-300-011 AND 53-41-12-300-008. (0607374)
